# SDR 06FDEA1830

- Difficulty date: May 11, 2006
- Submitted: May 12, 2006
- Operation: Air carrier
- Aircraft: N393FE
- Make and model: Doug DC-10-10F
- Aircraft serial: 46627
- Aircraft time: 81,212 hours, 29,459 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Fitting
- Condition: Broken
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT O/B AILERON ATTACHMENT STUDS BROKEN AND HEAVILY CORRODED. REMOVED 4 STUDS AND CLEANED OLD SEALENT AROUND THE HOLES AFSR 45 QC 47028 OK   TO INSTALL 4 NEW STUDS QC 67028. INSTALLED 4 NEW STUDS AS PER EA-5740-7-5000 PT1   STEP 9 AFS 69 QC 97972. PEFORMED FINAL LEAK CK TO STUDS AS PER MM 28-00-00-2   AFS 67 NO LEAK NOTED QC 95923.
